Aa
A
A
A
Close
Anxiety Community
23.1k Members
Avatar universal

SHORT OF BREATH CONTINUES AFTER TAKING NORMAXIN

Doctor,
On 23rd August 2015 I went to my local physician due to stomach bloating & tenderness. He prescribed Metronidazole plus along with Normaxin RT capsules & a bowel-reliever Ishapgula powder. After four days of taking the medicines I was having heart palpitations, shortness of breath, dry mouth after taking the night dosage ( 1 a day) of Normaxin RT. Then for two days I discontinued taking them. May be I got confused or something I again took the dosage of Normaxin RT on the next night. Now trouble increased severely. I started having severe heart palpitations, blue palm, short breath. So I compeletly stopped taking any medicines. However from next day I was having short-breathness & occasional yawning which is continuing till today as I type. Is it due to the side-effects of Normaxin RT which I took for the last time on 1 August 2015 night ?? How many days does the side-effects stay ? Till 1st Aug 2015 I have consumed 7 Normaxin RT capsules 1 per day.Kindly advice any medicine/way to stop this.
0 Responses
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428176748
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?